Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The expansion problems associated with regular differential systems of the second order


Author: M. H. Stone
Journal: Trans. Amer. Math. Soc. 29 (1927), 826-844
MSC: Primary 34L10; Secondary 34B05
MathSciNet review: 1501416
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34L10, 34B05

Retrieve articles in all journals with MSC: 34L10, 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501416-2
PII: S 0002-9947(1927)1501416-2
Article copyright: © Copyright 1927 American Mathematical Society